Pooling states in the multinomial logit model: Degrees of freedom: A correction

G. Ridder

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)97-99
Number of pages3
JournalStatistical Papers
Volume42
Issue number1
Publication statusPublished - 2001

Cite this

@article{856bc44dd57b457b9bd3a951fe0c4cab,
title = "Pooling states in the multinomial logit model: Degrees of freedom: A correction",
author = "G. Ridder",
note = "Pagination: 3",
year = "2001",
language = "English",
volume = "42",
pages = "97--99",
journal = "Statistical Papers",
issn = "0932-5026",
publisher = "Springer New York",
number = "1",

}

Pooling states in the multinomial logit model: Degrees of freedom: A correction. / Ridder, G.

In: Statistical Papers, Vol. 42, No. 1, 2001, p. 97-99.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Pooling states in the multinomial logit model: Degrees of freedom: A correction

AU - Ridder, G.

N1 - Pagination: 3

PY - 2001

Y1 - 2001

M3 - Article

VL - 42

SP - 97

EP - 99

JO - Statistical Papers

JF - Statistical Papers

SN - 0932-5026

IS - 1

ER -